# SDR MWEA99369

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9
- Aircraft serial: 47701
- System (JASC): 2560 · Emergency Equipment
- Part: Evac Slide
- Part number: 11331
- Condition: Detached
- Location: Main Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY SLIDE PIN IS OUT.  REINSTALLED SLIDE COVER.
